M. Loebl, Hans Raj Tiwary Optimising constrained paths, cycles, edge-cuts and scheduling with local constraints preprint 2017

M. Loebl, Precise Complexity of Rainbow Even Matchings preprint 2017

M. Loebl, J.S. Sereni, Isomorphism of weighted trees and Stanley's conjecture for caterpillars preprint 2017

M. Kiwi, M. Loebl, Bijective proof of Kasteleyn's toroidal perfect matching cancellation theorem preprint 2015

A. Jimenez, M. Loebl, Directed cycle double covers and cut-obstacles preprint 2014


J. Blamey, L. Kencl, M. Loebl, Uprava informace v systému, patent Ceská Republika 2010.

J. Blamey, L. Kencl, M. Loebl, Information concealing, patent U.S.A. 2015.


M. Klazar, J. Kratochvil, M. Loebl, R.Thomas, P. Valtr (eds) Topics in Discrete Mathematics: Dedicated to Jarik Nešetril on the Occasion of his 60th birthday, ISBN 978-3-540-33700-3, Springer Verlag, Series Algorithms and Combinatorics (2006); received Prize of Rector of Charles University.

M. Loebl, Discrete Mathematics in Statistical Physics, Vieweg+Teubner, Wiesbaden (2010) ISBN 978-3-834-89329-1(Print) 978-3-528-03219-7(Online).

M. Loebl, J. Nesetril, R. Thomas (eds), A Journey Through Discrete Mathematics: A Tribute to Jiri Matousek, Springer Verlag (2017) ISBN 978-3-319-44479-6.


M. Loebl, Binary linear codes via 4D discrete Ihara-Selberg function Annales de l'Institute Henri Poincare D- European Mathematical Society (2017)

R. Aharoni, N. Alon, E. Berger, M. Chudnovsky, D. Kotlar, M. Loebl, R. Ziv Fair representation by independent sets to appear in A Journey Through Discrete Mathematics: A Tribute to Jiri Matousek, Springer (2017).

A. Jimenez, M. Kang, M. Loebl, Cubic bridgeless graphs and braces Graphs and Combinatorics 32-4 (2016).

M. Loebl, P. Rytir, Binary linear codes, dimers and hypermatrices 10th Random Generation of Combinatorial Structures (GASCom) (2016); also in: Electronic Notes in Discrete Mathematics 59 (2017), 19--35.

R. Aharoni, M. Loebl, The Odd Case of Rota's Bases Conjecture Advances in Mathematics 282 (2015) 427-442

M. Loebl, P. Somberg, Discrete Dirac Operators, Critical Embeddings and Ihara-Selberg Functions The Electronic Journal of Combinatorics 22, 1 (2015)

A. Jimenez, M. Loebl, Directed cycle double cover conjecture: fork graphs ICGT 2014

M. Klazar, M. Loebl, I. Moffatt, The Potts model and chromatic functions of graphs Annales de'l Institut Henri Poincare D (combinatorics, Physics and their Interactions) 1(1) 47- 60 (2014)

I. Kriz, M. Loebl, P. Somberg, On Discrete Field Theory Properties of the Dimer and Ising Models and Their Conformal Field Theory Limits J. Math. Phys. 54, pp.053513-1--053513-25, (2013)

M. Kang, A. Jimenez, M. Loebl, Directed Cycle Double Covers: Hexagon graphs Eurocomb 2013

E, Berger, K. Choromanski, M. Chudnovsky, J. Fox, M. loebl, A. Scott, P. Seymour, S. Thomasse, Tournaments and colouring J.Comb.Theory, Ser.B 103(1) 1- 20 (2013)

H. Teimoori-Faal, M. Loebl, Bass' identity and a coin arrangements lemma European Journal of Combinatorics 33,5 (2012).

M. Loebl, G. Masbaum, On the optimality of the Arf invariant formula for graph polynomials Advances in Mathematics 226 (2011)

M. Loebl, I. Moffatt, A permanent formula for the Jones polynomial Advances in Applied Mathematics 47,4 (2011).

L. Kencl, M. Loebl, DNA-inspired information concealing: a survey Computer Science Review 4 (2010)

M. Loebl, B. Reed, A. Scott, A. Thomason, S. Thomasse, Almost all H-free graphs have the Erdes-Hajnal property in: An irregular mind (Szemeredi is 70), Barany, Solymosi eds. Bolyai Society Mathematical Studies 41 (2010)

Andrea Jimenez, Marcos Kiwi, Martin Loebl, Satisfying states of triangulations of a convex n-gon The Electronic J. of Combinatorics 17 (2010).

M. Kang, M. loebl, The enumeration of planar graphs via Wick's theorem Advances in Mathematics 221 (5) 2009

M. Kiwi, M. Loebl,Towards the Distribution of the Size of a Largest Planar Matching and Largest Planar Subgraph in Random Bipartite Graphs Electronic J. Combinatorics 15(1) 2008 R135

M. Loebl, I. Moffatt,The chromatic polynomial of fatgraphs and its categorification Advances in Mathematics 217, 2008

M. Loebl, Chromatic Polynomial, q-Binomial Counting and Colored Jones Function Advances in Mathematics 211-2, 2007

M. loebl, Some discrete tools in statistical physics chapter in: Physics and Theoretical Computer Science, J.P. Gazeau, J. Nesetril, B. Rovan eds., IOS Press 2006

M. Loebl, L. Zdeborova, The 3D Dimer and Ising Problems Revisited European J. Combinatorics 29/3, 2008

S. Garoufalidis, M. Loebl,A non-commutative formula for the Colored Jones Function Math. Annalen 2006

W. Krauth, M. Loebl,Jamming and Geometric Representations of Graphs Electronic J. Combinatorics R56, 2006

R.A. Brualdi, M. Loebl, O. Pangrac,Perfect Matching Preservers Electronic J. Combinatorics R95, 2006

S. Garoufalidis, M. Loebl,Random Walks and the Colored Jones Function Combinatorica 25/6 2005

M. Janata, M. Loebl, Jacint Szabo,The Edmonds-Gallai Decomposition for the k-Piece Packing Problem Electronic Journal of Combinatorics 12, 2005

M. Kiwi, M. Loebl, J. Matousek,Expected Length of the Longest Common Subsequence For Large Alphabets Advances in Mathematics 197 2005

M. Loebl,Ground State Incongruence in Spin Glasses Revisited Electronic Journal of Combinatorics 11 (1) 2004

M. Loebl, J. Matousek, O. Pangrac,Triangles in Random Graphs Discrete Mathematics 89 (1-3) 2004

M. Loebl,A Discrete Non-Pfaffian Aproach to the Ising Problem DIMACS, Series in Discrete Mathematics and Theoretical Computer Science, Vol. 63, 2004

M. Loebl, J. Vondrak, Towards a Theory of frustrated degeneracy Discrete Mathematics 271, 179-193, 2003.

M. Loebl, J. Nesetril, B. Reed, A note on random homomorphisms from arbitrary graphs to Z Discrete Mathematics 273 (1-3) 2003

M. Loebl, On the Dimer Problem and the Ising Problem in 3-dimensional Lattices Electronic Journal of Combinatorics R30 9(1), 2002

M. Kiwi, M. Loebl, Largest Planar Matching in Random Bipartite Graphs Random Structures and Algorithms 21(2) 162-181, 2002

A. Galluccio, M. Loebl, J. Vondrak, Optimization via Enumeration: a New Algorithm for the Max Cut Problem Mathematical Programming 90 (2001)2, 273-290

M. Loebl, M. Matamala, Some Remarks on Cycles in Graphs and Digraphs Discrete Mathematics 233 (2001) 175-182

A. Galluccio, M. Loebl, J. Vondrak, A New Algorithm for the Ising Problem: Partition Function for Finite Lattice Graphs Physical Review Letters 84, 5924-5927 (2000)

A. Galluccio, M. Loebl, A Theory of Pfaffian Orientations I Electronic Journal of Combinatorics 6,1 1999

A. Galluccio, M. Loebl, A Theory of Pfaffian Orientations II Electronic Journal of Combinatorics 6,1 1999


Tamas Fleiner, W. Hochstaettler, M. Laurent, M. Loebl, `Cycle bases For lattices of binary matroids with no Fano dual minor and their one-element extensions', J. Combinatorial Theory B, 77,1 (25-38) 1999

W.Hochstattler, M. Loebl, `Bases of Cocycle Lattices and Submatrices of a Hadamard Matrix', DIMACS Series in Discrete Mathematics and Theoretical Computer Science 49, AMS 1999

A. Galluccio, M.Loebl, `Even Cycles and $H$-free Digraphs', Journal of Algorithms 27, 26-41, 1998

M. Loebl, A. Galluccio, `On the Even Cycle Problem', Zeitschrift fur Angewandte Mathematik und Mechanik, 77-52, 1997

A. Galluccio, M. Loebl, `(P,Q)-odd Digraphs', Journal of Graph Theory 23, 2 1996, 175-184

M. Loebl, J. Ne\v set\v ril, `Linearity and Unprovability of Set Union Problem Strategies', SIAM J. of Algorithms 23, 207-230,(1997)

R.Aharoni, G.T.Herman, M.Loebl, `Jordan Graphs', in Graphical Models and Image Processing 58 (1996), 345-359

R. Aharoni, M. Loebl, `Strongly Perfect Infinite Graphs', Israel J. of Mathematics 90 (1995), 81-91

W. Hochstattler, M. Loebl, C. Moll, `Generating Convex Polyominoes at Random', Proceedings of the Fifth Conference on Formal Power Series and Algebraic Combinatorics, Florence, Italy, 1993, 267 -- 278; Discrete Mathematics 1996

A. Galluccio, M.Loebl, `Cycles of Prescribed Modularity', J. of Algorithms 21, 1996, 51-70

P. Greenberg, M. Loebl, `Strong Connectivity of Polyhedral Complexes', J. of Algebraical Combinatorics 5(1996), 117-125; a French version in: Seminaire de theorie spectrale et geometrie, Chambery-Grenoble 1993

P. Erd\H os, M. Loebl, V. S\'os, `Discrepancy of Trees', Studia Scientiarum Mathematicarum Hungarica 30(1994)

A. S. Fraenkel, M. Loebl, `Complexity of Circuit Intersection in Graphs', Discrete Mathematics 141 (1995) 135-151

M. Loebl, S. Poljak, ` Packing by Families of Subgraphs', Annals of Discrete Mathematics 51, North-Holland 1992, p.181-186

M. Loebl, S. Poljak, `Efficient Subgraph Packing', J. Comb. Th.(B) 59(1993) 106-121

A. Galluccio, M. Loebl, `Even/Odd Dipath in Planar Digraphs', Optimization Methods and Software, 1994, 3, 225-236

M. Loebl, `Gadget Classification', Graphs and Combinatorics (1993) 9, 57-62

M. Loebl, J. Matousek, `Hercules versus Hidden Hydra Helper', Comm. Math. Univ. Carolinae, 1992

M. Loebl, `Unprovable Combinatorial Statements', Discrete Mathematics 108 (1992) 333-342

M. Loebl, J. Ne\v set\v ril, `An Unprovable Ramsey-type Theorem', Proc. Am. Math. Soc. 116, 3 (1992) 819-824

Y. Crama, M. Loebl, S. Poljak, `A Decomposition of Strongly Unimodular Matrices', Discrete Mathematics 102 (1992),143-147

M. Loebl, J. Ne\v set\v ril, `Fast and Slow Growing ( A Combinatorial Study of Unprovability)', London Mathematical Society Lecture Note Series 166 (1991), Cambridge University Press

M. Loebl, S. Poljak, `Subgraph Packing -- a Survey', in Topics in Combinatorics and Graph Theory, Physica-Verlag Heidelberg 1990

M. Loebl, S. Poljak, `A Hierarchy of Totally Unimodular Matrices', Discrete Mathematics 76(1989).241-246

A. S. Fraenkel, M. Loebl, J. Ne\v set\v ril, `Epidemiography II: Games With a Dozing Yet Winning Player', J. Comb. Th.(A) 49,1 (1988), 129-143

M. Loebl, S. Poljak, `On the Union of Matching Matroids', Math. Slovaca 38 (1988), 301-304

M. Loebl, S. Poljak, `On Matroids Induced by Packing Subgraphs', J. Comb. Th.(B) 44,3 (1988) , 238-354

M. Loebl, `Extremal Strategies for Hercules and Hydra Game', Comm. Math. Univ. Carolinae 29,1 (1988), 85-95

M. Loebl, J. Matousek, `On Undecidability of the Weakened Kruskal Theorem', in Contemporary Mathematics vol. 65, AMS 1986, 275-281

M. Loebl, `Hercules and Hydra, the Game on Rooted Trees', Comm. Math. Univ. Carolinae 26,2 (1985), 259-267


Conference Proceedings

A. Galluccio, M. Loebl, A New algorithm for the max cut problem, Symp. on Discrete Algorithms SODA 1999

P.E. Haxell, M. Loebl, On Defect Sets in Bipartite Graphs (extended abstract) , ISAAC 1997 334-343

M. Loebl, `Efficient Maximal Cubic Graphs Cuts', Proceedings 18th International Colloquium on Automata, Languages and Programming (ICALP), 1991

M. Loebl, J. Ne\v set\v ril, `Postorder Hierarchy for Path Compression and Set Union', Proceedings IMYCS (1988), Lecture Notes in Computer Science (Springer)

M. Loebl, J. Ne\v set\v ril, `Linearity and Unprovability of the Set Union Problem Strategies (an extended abstract)', Proceedings 20th annual ACM symposium on the theory of computing (STOC), 1988

M. Loebl, S. Poljak, `Bipartite Packing', in Finite and Infinite Sets, Proceedings of the 7th Hungarian Colloquium on Combinatorics, 1987